# SDR CA140303020

- Difficulty date: March 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 49,297 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: AN32302
- Condition: Failed
- Location: Buss Tie
- Part time: 1,180 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECKS, THE PILOT CHECKED THE ANNUNCIATOR PANEL WITH THE PRESS TO TEST SWITCH AND SEVERAL LIGHTS DID NOT ILLUMINATE. MAINTENANCE WAS CALLED TO LOOK INTO THE PROBLEM AND DETERMINED THAT THE LIGHTS THAT WOULD NOT TEST WERE ASSOCIATED WITH THE NON-ESSENTIAL BUS. IT WAS THEN DISCOVERED THAT THE NON-ESSENTIAL BUS TIE SWITCH HAD FAILED.  WHEN TESTED THE INTERNAL CONTACTS WOULD REMAIN OPEN WHEN THE SWITCH WAS SELECTED ON.  THE ACFT MFG ISSUED SB 226-24-038 FOR THE INSPECTION/REPLACEMENT OF THE 3 BUS TIE SWITCHES IN THE ACFT AND ALSO ADDED TO THE MM A 16000 HR LIFE LIMIT ON THE SWITCHES.  THE SB WAS COMPLIED WITH AND THE AFFECTED SWITCH FAILED WITH 1179.9 HRS ON IT.
